Hello so I have a few questions to put my mind some what at ease. (Hopefully) so on August 9th, my boyfriend and I were messing around and he had stuck only the head in a few times (first time having sex) and I had him quit. Being worried I took plan b the next day within 24 hours,then on the 13th I got what I believe was my period.started out slow got heavier as the days went by. ( my normal schedule period which I wasn't expecting till about the 23rd) my period is pretty normal and last about 4-5 days. Now on the 17th we did have full on sex...(no protection ) and im not on bc ( stupid i know) he pulled out and finished himself. Being worried and scared I took plan b again on Monday the 19th. Within 48 hours. Friday the 23rd I noticed a little blood,it wasn't light that I didn't notice it but it wasn't heavy that I needed a pad or tampon but in the evening I could feel it run out ( sorry for the description) and it would be about the amount you would get on your first day, but it still wasn't a major amount. Saturday and along with today (25th) I experience the same thing. And when I had to go #2 when I wiped the blood showed up like a normal period but as like the ending or beginning stages. So is it my period again? Since I was originally suppose to get my period then? Or is it something I should worry about. I'm worried it may be implantation bleeding but with all the post I read up on. It seems not to be since there's more blood..HELP!!! I'm not expecting my actual next period till mid September
One of the most common side effects of Plan B is spotting or irregular bleeding, so what you're experiencing isn't unusual. It may take a couple of months for your cycle to get back to normal, particularly since you used Plan B twice in a relatively short amount of time.
Implantation bleeding, when it happens (and it's fairly rare) is generally light spotting over a day or two, so it's pretty safe to say that's not what's going on here. However, it's always a good idea to take a pregnancy test after taking Plan B, just to make sure: you can do that as soon as it's been at least two weeks since your most recent risk.
Remember too that unprotected intercourse poses high risks of STIs, so if you and your partner are not up to date with your screenings that's something you'll want to consider as well.
Do you want to talk about what options there are for you going forward, in terms of finding a more reliable and cost-effective form of birth control?
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
I've read that some implantation bleedings could last more then one or two days. Is there a certain way on telling if it is or isnt implantion bleeding? I Noticed today ( My fourth day) When i went to go use the restroom, i felt some blood come out. Just a tad,it dripped out and it wasnt real pink,nor brownish but the typical Reddish kind you would normally see when you get your period. Im Freaking out! And all 4 days have been extremely light. I can feel it like "run" out i put a pad on,it doesnt consume the whole pad,but it does cover the say very top half. Except for today it wasnt much.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.